MAUDE Adverse Event Report: OWEN MUMFORD LIMITED UNISTIK TOUCH; LANCETS

OWEN MUMFORD LIMITED UNISTIK TOUCH; LANCETS
Model Number AT 1424
Medical Device Problem Codes Fail-Safe Problem (2936); Protective Measures Problem (3015); Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Codes Anxiety (2328); Needle Stick/Puncture (2462)
Date of Event 03/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Technician was putting used lancet into sharps bin after testing patient when accidental prick occurred.
 
Additional Manufacturer Narrative
The devices were not returned for evaluation.A batch file review did not highlight any abnormalities with this batch during production.100 samples from this batch were functionally tested with no faults identified; all lancets retracted as intended.Two photographs were forwarded retrospectively, which depicted the lancets sticking out of the device bodies.Without the actual product, the root cause could not be determined.

Brand Name
UNISTIK TOUCH
Common Device Name
LANCETS
Manufacturer (Section D)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK  OX20 1TU
MDR Report Key8557813
Report Number8021764-2019-00006
Device Sequence Number16899135
Product Code FMK
UDI-Device Identifier00384701424014
UDI-Public384701424014
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
Report Date (Section F) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/20/2020
Device Model NumberAT 1424
Device Lot Number160565
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/04/2019
Device Age4 YR
Event Location Hospital
Date Report to Manufacturer04/04/2019
Initial Date Received by Manufacturer 04/05/2019
Supplement Date Received by Manufacturer04/05/2019
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA04/26/2019